Hardy-Carleman type inequalities for Dirac operators
2015 (English)In: Journal of Mathematical Physics, ISSN 0022-2488, E-ISSN 1089-7658, Vol. 56, no 10, 103503- p.Article in journal (Refereed) Published
General Hardy-Carleman type inequalities for Dirac operators are proved. New inequalities are derived involving particular traditionally used weight functions. In particular, a version of the Agmon inequality and Treve type inequalities is established. The case of a Dirac particle in a (potential) magnetic field is also considered. The methods used are direct and based on quadratic form techniques. (C) 2015 AIP Publishing LLC.
Place, publisher, year, edition, pages
AMER INST PHYSICS , 2015. Vol. 56, no 10, 103503- p.
IdentifiersURN: urn:nbn:se:liu:diva-123075DOI: 10.1063/1.4933241ISI: 000364237000030OAI: oai:DiVA.org:liu-123075DiVA: diva2:876573